Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32069
Title: Adaptive Tikhonov regularization for damage detection based on nonlinear model updating
Authors: Li, XY
Law, SS
Keywords: Damage detection
Inverse problem
Nonlinear model updating
Optimization
Regularization
Sensitivity
Time domain
Issue Date: 2010
Publisher: Academic Press
Source: Mechanical systems and signal processing, 2010, v. 24, no. 6, p. 1646-1664 How to cite?
Journal: Mechanical systems and signal processing 
Abstract: This paper presents an adaptive regularization approach for solving the nonlinear model updating inverse problem. The discrimination of possible damaged elements and undamaged elements is done from results obtained in previous iterations via a new side condition which aims at (a) to limit the local change in damaged structural elements in each iteration; and (b) to force the variation of other undamaged elements close to zero. A thirty-one bar plane truss structure with multiple damages is studied. Results obtained from the proposed method are greatly improved over those obtained from the traditional Tikhonov regularization even with large noise contamination in the measurements.
URI: http://hdl.handle.net/10397/32069
ISSN: 0888-3270
EISSN: 1096-1216
DOI: 10.1016/j.ymssp.2010.02.006
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

50
Last Week
1
Last month
0
Citations as of Nov 5, 2018

WEB OF SCIENCETM
Citations

46
Last Week
3
Last month
3
Citations as of Nov 14, 2018

Page view(s)

54
Last Week
0
Last month
Citations as of Nov 12, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.